Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ACCU-CHEK® TENDERLINK; COMFORT SHORT 60/13
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ACCU-CHEK® TENDERLINK; COMFORT SHORT 60/13
Lot Number
5204198
Medical Device Problem Code
Detachment of Device or Device Component (2907)
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Event or Problem Description
(b)(4).Event occurred in (b)(6).It was reported that the tube at the level of connection part with needle got loose.No further information available.
New Search
Submit an Adverse Event Report
Brand Name
ACCU-CHEK® TENDERLINK
Common Device Name
COMFORT SHORT 60/13
MDR Report Key
8342369
Report Number
8021545-2019-00112
Device Sequence Number
1959135
Product Code
FPA
UDI-Device Identifier
05705244008502
UDI-Public
05705244008502
Combination Product (Y/N)
N
PMA/510(K) Number
K162812
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
distributor
Initial Reporter Occupation
Other
Type of Report
Initial
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Expiration Date
10/01/2022
Device Lot Number
5204198
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
08/15/2018
Initial Report FDA Received Date
02/15/2019
Patient Sequence Number
1